Vol. 15, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Boundedness of log pluricanonical representations of log Calabi–Yau pairs in dimension 2

Chen Jiang and Haidong Liu

Vol. 15 (2021), No. 2, 545–567
Abstract

We show the boundedness of B-pluricanonical representa- tions of lc log Calabi–Yau pairs in dimension 2. As applica- tions, we prove the boundedness of indices of slc log Calabi–Yau pairs up to dimension 3 and that of nonklt lc log Calabi–Yau pairs in dimension 4.

Keywords
log pluricanonical representation, boundedness, index conjecture
Mathematical Subject Classification
Primary: 14E30
Secondary: 14E07, 14J32
Milestones
Received: 8 April 2020
Revised: 8 July 2020
Accepted: 11 September 2020
Published: 7 April 2021
Authors
Chen Jiang
Shanghai Center for Mathematical Sciences
Fudan University
Shanghai
China
Haidong Liu
Beijing International Center for Mathematical Research (BICMR)
Peking University
Beijing
China